# SDR C2XA10IA121

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 19,121 hours, 10,169 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00132
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 19,780 hours, 8,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2962, THE CREW REPORTED, RECEIVED A BAGGAGE DOOR INDICATION WITH AN OPEN INDICATOR AND CABIN PRESSURE AT 18000 FT SHOULD HAVE BEEN 1900 FT AND WAS READING 5900 FT AND WAS RISING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
